Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


feet sore and burning
Jun 19, 2003

I also have extreme foot soreness and burning and would like to know the cause. I am on Videx, Nevirapine and Zerit

Response from Dr. Conway

This could be neuropathy, a side effect that has been associated with the use of Videx and Zerit, occuring more frequently and in a more severe form if both of these drugs are used together. It may be that alternative effective regimens exist for you that do not include these drugs. You should discuss this issue with your doctor as soon as you can, to see if this is the case.



Previous
fibrous breast problem
Next
Long term Diazipan use and Antiretrovials

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement